By Topic

Response of a nonlinear vibrator governed by a certain partial differential equation

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Arya ; Simon Fraser University, Burnaby, B. C., Canada ; G. Bojadziev

The asymptotic solutions of a certain partial differential equation governing file oscillations for a nonlinear vibrator are obtained. The perturbing force of the vibrator consists of an autonomous part and an external force depending on time which may or may not be periodic in time.

Published in:

IEEE Transactions on Automatic Control  (Volume:24 ,  Issue: 1 )